Products of positive forms, linear matrix inequalities, and Hilbert 17th problem for ternary forms

E. de Klerk, D.V. Pasechnik

Research output: Contribution to journalArticleScientificpeer-review

235 Downloads (Pure)
Original languageEnglish
Pages (from-to)39-45
Number of pages6
JournalEuropean Journal of Operational Research
Volume157
Issue number1
Publication statusPublished - 2004

Cite this

@article{90713b988cb24d0c981c815bfeb1b627,
title = "Products of positive forms, linear matrix inequalities, and Hilbert 17th problem for ternary forms",
author = "{de Klerk}, E. and D.V. Pasechnik",
note = "Pagination: 6",
year = "2004",
language = "English",
volume = "157",
pages = "39--45",
journal = "European Journal of Operational Research",
issn = "0377-2217",
publisher = "Elsevier Science BV",
number = "1",

}

Products of positive forms, linear matrix inequalities, and Hilbert 17th problem for ternary forms. / de Klerk, E.; Pasechnik, D.V.

In: European Journal of Operational Research, Vol. 157, No. 1, 2004, p. 39-45.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Products of positive forms, linear matrix inequalities, and Hilbert 17th problem for ternary forms

AU - de Klerk, E.

AU - Pasechnik, D.V.

N1 - Pagination: 6

PY - 2004

Y1 - 2004

M3 - Article

VL - 157

SP - 39

EP - 45

JO - European Journal of Operational Research

JF - European Journal of Operational Research

SN - 0377-2217

IS - 1

ER -